MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G31903
Medical Device Problem Codes Accessory Incompatible (1004); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in white plastic bag.Provided with the return was an open box from the lot number provided in the report.The label matches the product returned.The photo provided shows the distal end of the device where the distal catheter's wire guide lumen has split proximally from the catheter's distal tip.The wire guide is observed advanced through the slit portion of the catheter.Our evaluation of the product said to be involved confirmed the report.The distal catheter's wire guide lumen has split from the distal tip to 1.1cm proximal to the large blue band marker at the distal end of the device.It was noted that the proximal catheter's wire guide lumen had not been zipped.The cutting wire responds to handle manipulation, confirming that it remains intact.A brown substance was noted at the distal tip.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the product said to be involved and photo provided confirmed that the distal tip of the device was split at the wire guide lumen.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.This device is packaged with a precurved stylet wire inside the wire guide lumen.If the handle is manipulated with the catheter in a coiled position or with the precurved stylet inside the cannulating tip, this could contribute to damage to the wire guide lumen.The instructions for use contain the following precaution: "do not exercise the handle while the device is coiled or the precurved stylet is in place, as this may cause damage to the sphincterotome and render it inoperable." the instructions for use advise the user with the following statement: ¿upon removing the device from the package, uncoil and straighten sphincterotome.Carefully remove the precurved stylet from the cannulating tip.¿ prior to distribution, all fusion omni-tome sphincterotomes are subjected to a visual inspection to ensure device integrity.The visual inspection verifies the tip is round with no sharp edges and no splitting.A review of the device history record confirmed that this lot met manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure in the duodenal papilla, the physician used a cook fusion omni-tome.It was reported that during the use of the device, the cutting wire broke, which occurred after successful intubation but before the stent was placed.The wire guide came out from another port instead of the wire guide port.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION OMNI-TOME
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key25000058
Report Number1037905-2026-00195
Device Sequence Number18595214
Product Code KNS
UDI-Device Identifier00827002319035
UDI-Public(01)00827002319035(17)280403(10)W4927528
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31903
Device Catalogue NumberFS-OMNI
Device Lot NumberW4927528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE-OLYMPUS TJF-260V.; WIRE GUIDE-METII-35-480.
Patient Age8 YR
Patient SexFemale
Patient Weight22 KG